MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ (WITH LIDOCAINE) 1.2ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ (WITH LIDOCAINE) 1.2ML
Model Number PN40083
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Nodule (4551)
Type of Reportable Event Serious Injury
Event or Problem Description
Adverse event information: the injector reports to that the patient was injected with revanesse versa+ (with lidocaine) 1.2ml,21e014 on (b)(6) 2022 on the versa, 0.3ml of product was injected.The patient reports to the injector that she has developed bumps on her lips a year later.Prollenium medical technologies inc.Was not able to consult its medical director owing to the lack of information provided.Prollenium medical technologies inc.Was not able to consult its medical director owing to the lack of information provided.

Brand Name
REVANESSE VERSA+ (WITH LIDOCAINE) 1.2ML
Common Device Name
REVANESSE VERSA+ (WITH LIDOCAINE) 1.2ML
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway north
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC,
138 industrial parkway north,
aurora, on L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway north,
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key19924214
Report Number3004423487-2024-00017
Device Sequence Number2725334
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2023
Device Model NumberPN40083
Device Lot Number21E014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Other;
Patient SexFemale